# SDR JR2R20240403427

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: General aviation
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 19,712 hours, 11,815 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17031038001
- Condition: Chafed
- Location: Lt Wing Le
- Part time: 19,712 hours, 11,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LEADING EDGE PANEL OVER PYLON CHAFFED
